Journal of Symbolic Logic

Review: Ralph McKenzie, Representations of Integral Relation Algebras

Don Pigozzi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 2 (1974), 337.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739070

JSTOR
links.jstor.org

Citation

Pigozzi, Don. Review: Ralph McKenzie, Representations of Integral Relation Algebras. J. Symbolic Logic 39 (1974), no. 2, 337. https://projecteuclid.org/euclid.jsl/1183739070


Export citation